# SDR 2004UALA00694

- Difficulty date: July 18, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 42,559 hours, 30,019 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SKIN DAMAGE AT STA 360, A DENT IN STRINGER 20R SKIN FLANGE.  MAJOR REPAIR ACCOMPLISHED.  SKIN REPAIRED.  REPLACED STRINGER SPLICE FITTING.
